JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STRUCTURES OF GEOMETRIC QUOTIENT ORBIFOLDS OF THREE-DIMENSIONAL G-MANIFOLDS OF GENUS TWO
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STRUCTURES OF GEOMETRIC QUOTIENT ORBIFOLDS OF THREE-DIMENSIONAL G-MANIFOLDS OF GENUS TWO
Kim, Jung-Soo;
  PDF(new window)
 Abstract
In this article, we will characterize structures of geometric quotient orbifolds of G-manifold of genus two where G is a finite group of orientation preserving diffeomorphisms using the idea of handlebody orbifolds. By using the characterization, we will deduce the candidates of possible non-hyperbolic geometric quotient orbifolds case by case using W. Dunbar's work. In addition, if the G-manifold is compact, closed and the quotient orbifold's geometry is hyperbolic then we can show that the fundamental group of the quotient orbifold cannot be in the class D.
 Keywords
orbifold;finite group action;handlebody orbifold;Heegaard splitting;
 Language
English
 Cited by
1.
Equivalence of ℤ4-actions on Handlebodies of Genus g, Kyungpook mathematical journal, 2016, 56, 2, 577  crossref(new windwow)
 References
1.
M. Boileau and H. Zieschang, Nombre de ponts et generateurs meridiens des entrelacs de Montesinos, Comment. Math. Helv. 60 (1985) 270–279 crossref(new window)

2.
W. D. Dunbar, Geometric orbifolds, Rev. Mat. Univ. Complut. Madrid 1 (1988), no. 1-3, 67–99

3.
E. Klimenko and N. Kopteva, Two-generator Kleinian orbifolds, arXiv:math/0606066

4.
T. Kobayashi, Structures of the Haken manifolds with Heegaard splittings of genus two, Osaka J. Math. 21 (1984), no. 2, 437–455

5.
D. McCullough, A. Miller, and B. Zimmermann, Group actions on handlebodies, Proc. London Math. Soc. (3) 59 (1989), no. 2, 373–416 crossref(new window)

6.
W. H. Meeks and S.-T. Yau, The equivariant loop theorem for three-dimensional manifolds and a review of the existence theorems for minimal surfaces, The Smith conjecture (New York, 1979), 153–163, Pure Appl. Math., 112, Academic Press, Orlando, FL, 1984

7.
A. Miller and B. Zimmermann, Large groups of symmetries of handlebodies, Proc. Amer. Math. Soc. 106 (1989), no. 3, 829–838

8.
J. P. Serre, Trees, Translated from the French original by John Stillwell. Corrected 2nd printing of the 1980 English translation., Springer-Verlag, Berlin, 2003

9.
B. Zimmermann, Genus actions of finite groups on 3-manifolds, Michigan Math. J. 43 (1996), no. 3, 593–610 crossref(new window)